# SDR AALA20130103009

- Difficulty date: January 3, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Aircraft time: 64,300 hours, 33,354 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED RIGHT GENERATOR FAILED.  STARTED AUXILIARY POWER UNIT PER QRH PROCEDURES.  FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED BROKEN WIRE AT X1 TERMINAL OF CURRENT TRANSFORMER T1-13.  SYSTEM GROUND CHECK NORMAL OPERATION.
